MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETENE DS; MESH, SURGICAL, POLYMERIC
Model Number PPDS12
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the laparoscopic umbilical hernia repair through intraperitoneal onlay mesh technique, after insertion to the patient, the collagen layer peeled off from the polypropylene mesh while orienting the mesh towards the 3cm hernia defect. the wound was closed using a suture, and fixation was achieved with 12 points using a tacker. to avoid post-operative complications, the mesh was discarded and another mesh of the same size was used to complete the procedure.No patient complications have been reported as a result of this event.

Brand Name
PARIETENE DS
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24318559
Report Number9615742-2026-00175
Device Sequence Number5583668
Product Code FTL
UDI-Device Identifier10884521795389
UDI-Public(01)10884521795389(17)271231(10)EZA2104X(20)10
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPPDS12
Device Catalogue NumberPPDS12
Device Lot NumberEZA2104X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer06/03/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale